# SDR A6WA201240395

- Difficulty date: February 24, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SUPPORT ANGLE FOR PICCOLO TUBES TRANSITION 620JL AND 630JL IS CRACKED.  REMOVED UPPER SUPPORT ANGLE, FABRICATED AND INSTALLED IAW FORM 412, SRM`S 51-41-21, 51-41-02, 51-42-15, 51-24-16, 51-21-11, 51-25-06.
